中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2013年知识产出  > 期刊论文
题名: Exact solutions of the generalized two-photon and two-qubit Rabi models
作者: Peng, J ;  Ren, ZZ ;  Guo, GJ ;  Ju, GX ;  Guo, XY
刊名: EUROPEAN PHYSICAL JOURNAL D
出版日期: 2013
卷号: 67, 期号:8, 页码:162
关键词: JAYNES-CUMMINGS MODEL ;  SPACE QUANTIZATION ;  QUANTUM ;  ENTANGLEMENT
学科分类: Physics
通讯作者: Peng, J (reprint author), Nanjing Univ, Dept Phys, Nanjing 210093, Jiangsu, Peoples R China.
部门归属: [Peng, Jie; Ren, Zhongzhou; Guo, Guangjie; Ju, Guoxing] Nanjing Univ, Dept Phys, Nanjing 210093, Jiangsu, Peoples R China; [Peng, Jie; Ren, Zhongzhou; Guo, Guangjie; Ju, Guoxing] Nanjing Univ, Joint Ctr Nucl Sci & Technol, Nanjing 210093, Jiangsu, Peoples R China; [Ren, Zhongzhou] Natl Lab Heavy Ion Accelerator, Ctr Theoret Nucl Phys, Lanzhou 730000, Peoples R China; [Ren, Zhongzhou] Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China; [Guo, Guangjie] Xingtai Univ, Dept Phys, Xingtai 054001, Peoples R China; [Guo, Xiaoyong] Tianjin Univ Sci & Technol, Sch Sci, Tianjin 300457, Peoples R China
英文摘要: The generalized two-photon Rabi model is proposed due to the recent interests on the ultrastrong-coupling regime of the circuit QED. The dipole interaction between the qubits in the two-qubit Rabi model with one qubit degenerate in energy is also taken into account, which can be applied to generate entanglement. Their exact solutions are obtained in the Bargmann space. Some isolated exact solutions for the generalized two-photon Rabi model are also obtained by a Bogoliubov transformation, and are compared with the full exact solutions. It is shown that both kinds of solutions coincide with each other.
资助者: National Natural Science Foundation of China [11035001, 10735010, 10975072]; 973 National Major State Basic Research and Development of China [2013CB834400, 2010CB327 803]; CAS [KJCX2-SW-N02]; Research Fund of Doctoral Point (RFDP) [20100091110028]; Research and Innovation Project for College Postgraduate of JiangSu Province [CXLX13_025]; Science and Technology Development Fund of Macau [068/2011/A]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000322602500010
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15309
Appears in Collections:理论物理所2013年知识产出 _期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Exact solutions of the generalized two-photon and two-qubit Rabi models.pdf(394KB)----开放获取View Download

Recommended Citation:
Peng, J,Ren, ZZ,Guo, GJ,et al. Exact solutions of the generalized two-photon and two-qubit Rabi models[J]. EUROPEAN PHYSICAL JOURNAL D,2013,67(8):162.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Peng, J]'s Articles
 [Ren, ZZ]'s Articles
 [Guo, GJ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Peng, J]‘s Articles
 [Ren, ZZ]‘s Articles
 [Guo, GJ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Exact solutions of the generalized two-photon and two-qubit Rabi models.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace